# SDR USAA920081414

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A1102
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -MAJOR REPAIR- Q3 CHECK- CRACKED NR 1 PYLON SKIN PANEL, NAC 189,50.  REPAIRED NR 1 PYLON SKIN PANEL AT NAC 189.50 IAW US AIRWAYS TYPICAL REPAIR 54-30-07.  (A)
